Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

L. OUKHTITE, and S. SALHI, and L. TAOUFIQ, (2013) Left multipliers acting on Jordan ideals of rings with involution. Journal of Advenced Research in Pure Mathematics Vol. 5 No., pp. 1-6 2013.

L. OUKHTITE, and L. TAOUFIQ, (2012) Left multipliers satisfying certain algebraic identities on lie ideals of rings with involution. Int. J. Open Problems Complex Analysis, Vol. 5, N°. 3, 2012, ISSN 2074-2827.

L. OUKHTITE, and L. TAOUFIQ, (2011) Commutativity of Involutorial Rings with constrains on Left Multipliers. Communication in mathematics and Applications Vol.2 No 1, 2011, PP.15-20..

L. OUKHTITE, and S. SALHI, and L. TAOUFIQ, (2010) Commutativity conditions on derivations and Lie ideals ins-prime rings. Beiträge zur Algebra Und Geometry. Vol. 51, No. 1, 275-282. 2010.

L. OUKHTITE, and S. SALHI, and L. TAOUFIQ, (2010) Generalized derivations and commutativity of rings with involution. Beiträge zur Algebra Und Geometry (Contributions to Algebra and Geometry). Vol. 51, No. 2, 345-351. 2010.

This list was generated on Fri May 7 21:28:01 2021 CEST.